# SDR AALA202006259011

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 61,178 hours, 29,557 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Coupling
- Condition: Unsecure
- Location: Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT GROUND INTERRUPTED BACK TO THE GATE DUE TO A REJECTED TAKEOFF AT 115KTS, ACCOUNT AIRSPEED DISCREPANCY BETWEEN 60KTS-80KTS. MAINTENANCE RESECURED THE FIRST OFFICERS PITOT STATIC QUICK DISCONNECT COUPLING AND ACCOMPLISHED A SATISFACTORY FUNCTIONAL AND OPERATIONAL CHECK OF THE FIRST OFFICERS, CAPTAINS AND STANDY BY AIRSPEED INDICATORS PER AMM 34-13-00.
